Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 41, NWS Little Rock, AR

March 27, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 6:58 PM CDT for 4 counties in Arkansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2021, 6:58 PM CDT (23:58 UTC)
Expired
Mar 27, 2021, 7:45 PM CDT
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 94 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 7:04 PM CDTTSTM WND DMGPrinceton, ARNWS STORM SURVEY REVEALED THE DAMAGE IN AND NEAR PRINCETON WAS STRAIGHT-LINE WIND DAMAGE...WITH WINDS AROUND 80 TO 90 MPH. THIS DAMAGE CONSISTED MAINLY OF TREES UPROOTED OR SNAPPED.
Mar 27, 7:06 PM CDTTSTM WND DMGPrinceton, ARSEVERAL TREES DOWN ALONG HWY 8 NEAR PRINCETON. DELAYED REPORT, TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:25 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 12.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

501 
WUUS54 KLZK 272358
SVRLZK
ARC025-039-053-069-280045-
/O.NEW.KLZK.SV.W.0041.210327T2358Z-210328T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
658 PM CDT Sat Mar 27 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cleveland County in southeastern Arkansas...
  Southeastern Grant County in central Arkansas...
  Central Dallas County in southwestern Arkansas...
  Southwestern Jefferson County in southeastern Arkansas...

* Until 745 PM CDT.

* At 658 PM CDT, a severe thunderstorm was located 8 miles east of
  Sparkman, or 19 miles northwest of Fordyce, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rison...                          Carthage...
  Lamont...                         Princeton...
  Tulip...                          Staves...
  Grapevine...                      Ivan...
  Farindale...                      Bunn...
  Millerville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 9267 3403 9276 3422 9247 3415 9223
      3394 9210
TIME...MOT...LOC 2358Z 241DEG 41KT 3395 9271 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Cooper
2 follow-up statements
129 
WWUS54 KLZK 280004
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
704 PM CDT Sat Mar 27 2021

ARC025-039-053-069-280045-
/O.CON.KLZK.SV.W.0041.000000T0000Z-210328T0045Z/
Cleveland AR-Grant AR-Dallas AR-Jefferson AR-
704 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN CLEVELAND...SOUTHEASTERN GRANT...CENTRAL DALLAS AND
SOUTHWESTERN JEFFERSON COUNTIES...

At 703 PM CDT, a severe thunderstorm was located 7 miles southwest of
Carthage, or 17 miles northwest of Fordyce, moving northeast at 45
mph.

This is a very dangerous storm.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Rison...                          Carthage...
Lamont...                         Princeton...
Tulip...                          Staves...
Grapevine...                      Ivan...
Farindale...                      Bunn...
Millerville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3387 9267 3403 9276 3422 9247 3415 9223
      3394 9210
TIME...MOT...LOC 0003Z 241DEG 41KT 3398 9264 

TORNADO...POSSIBLE
HAIL...3.00IN
WIND...60MPH
 
$$

Cooper
622 
WWUS54 KLZK 280031
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
731 PM CDT Sat Mar 27 2021

ARC025-039-053-069-280045-
/O.CON.KLZK.SV.W.0041.000000T0000Z-210328T0045Z/
Cleveland AR-Grant AR-Dallas AR-Jefferson AR-
731 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN CLEVELAND...SOUTHEASTERN GRANT...NORTHEASTERN DALLAS
AND SOUTHWESTERN JEFFERSON COUNTIES...

At 731 PM CDT, a severe thunderstorm was located over Lamont, or 9
miles northwest of Rison, moving northeast at 60 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Rison...                          Lamont...
Staves...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3394 9235 3405 9245 3415 9223 3394 9210
TIME...MOT...LOC 0031Z 234DEG 53KT 3408 9227 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:39 PM CDT, 19 minutes earlier.

Area forecast discussion, Mar 27, 6:39 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
639 PM CDT Sat Mar 27 2021

.AVIATION...
TSRA will continue to impact terminals through tonight with large
hail possible. Clearing will take place from NW to SE with all
terminals clearing the rain by early Sunday morning. MVFR/IFR
conditions are expected during the first half of the period
becoming VFR conditions as rain clears and CIGs lift. Winds are
expected to be out of the S/SW before switching to NW behind
frontal passage.

&&

.PREV DISCUSSION...(ISSUED 316 PM CDT Sat Mar 27 2021)
..Severe storms and flash flooding likely today...

SHORT TERM...Today Through Monday

Local mesoscale analysis data as of 20Z shows a notable potential
temperature gradient stretching from near Mena to Little Rock to
between Jonesboro and Wynne. This boundary has steadily translated
northwest through the morning, although trends in the past couple
hours suggest it may begin to stall soon. Across the warm sector
to the south and east of the boundary, very rich moisture
characterized by dewpoint temps in the 60s and 70s is abundant and
air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg
of surface-based CAPE.

A special 19Z sounding from LZK shows lapse rates aloft on the
order of 7 to 8 C/km with a weak cap in place and just shy of 2000
J/kg surface-based CAPE, which appears largely representative of
the warm sector environment. A sampled effective bulk shear value
of 69 kts suggests convection will readily become organized upon
initiating with at least a few hour window for discrete or semi-
discrete storm modes across the southeastern half of the area. As
a cold front sweeps in from the northwest later this evening and
tonight, a primarily linear storm mode will become favored.

Weak capping in place has largely prevented convective initiation
thusfar, although cumulus are showing increasingly stronger vertical
development over much of the warm sector and transient, weak
radar echoes have become common the last couple hours. Initiation
appears imminent with severe weather possible as early as 21Z.

Initial storms may well assume discrete or semi-discrete modes
based on the magnitude of deep shear present. Strengthening
mesocyclones within initial storms will support potentially large
and destructive hail up to or in excess of 2 inches in diameter
and this will be the primary severe threat for today. Low-level
SRH values remain modest owing to weak flow in the lowest 3 km
suggesting a lesser tornado threat, although a gradual ramping up
of 850 mb flow through the evening will help enlarge hodographs
and support at least isolated tornadoes.

Any storms that interact with the stalled boundary will carry the
highest tornado potential and a significant (EF-2+) tornado
cannot be ruled out. By late evening and tonight as the cold front
pushes through the state, damaging winds will become the most
favored severe threat as storms consolidate into one or more
linear segments along the front.

Regarding rainfall and flood potential... our eastern AR counties
largely missed heavy rain earlier this morning, although soil
conditions certainly support enhanced flash flood potential
through tonight. Anomalously high PWAT values and significant
deep tropospheric moisture transport from the Caribbean will
prime the atmosphere for very heavy downpours with rain rates on
the order of 2+ in/hr in the heavier cells. Deep flow parallel to
the stalled boundary this evening will ensure training convection
which will further enhance the flash flood threat.

Aside from the risk of damaging winds with storms along the cold
front tonight, the overall severe threat will gradually ramp down
overnight. Rain should exit the southeastern sections of the state
by Sunday morning near dawn with dry conditions prevailing
thereafter. In fact, rapidly clearing skies and near-average
temperatures through the end of the period will provide a quite
pleasant end to the weekend and beginning of the workweek.

LONG TERM...Monday Night Through Friday Night

After the weak ridging and more or less zonal flow aloft over the
central CONUS Friday and Saturday, another strong upper level
shortwave trough will move southeast over the southern CONUS Rockies
and over Texas during the day on Sunday. This shortwave trough is
expected to move over the southern plains and then Arkansas Sunday
evening. The trough is expected to move over the region positively
tilted, resulting in weak lee-side cyclogenesis over the southern
high plains on Sunday. This weak surface low will move east towards
Arkansas Sunday evening bringing a weak frontal boundary across the
state. Out ahead of the trough and surface low, strong low-level
warm air advection will result in scattered rain showers developing
over the state from Sunday mid-morning throughout the remainder of
the day. Strong warm air advection should keep temperatures warm
enough to prevent any wintry precipitation falling, so have all
precipitation falling in liquid form at this time. Between the
strong low-level warm air advection, and scattered rain showers,
most of the snow from our historic winter/snow storm should have
melted away by Sunday afternoon.

Behind the Sunday evening frontal boundary, cooler and much drier
air will build across the state. This frontal boundary will NOT
bring any arctic air across Arkansas, and as a result, with dry air
and clear skies in place over the state on Monday, high temperatures
are expected to climb into the mid 50. Weak upper level ridging
behind Sunday evenings front and upper level trough will remain in
place over Arkansas through Wednesday allowing temperatures to climb
up into the lower to mid 60s Tuesday and Wednesday. If you wanted to
get out and enjoy the snow in your yard...you'll have to do it this
afternoon or Friday as it won't be around long with temperatures
warming rapidly Sunday through the middle of next week.

A strong shortwave trough is expected to move over Arkansas sometime
between Wednesday night and Thursday, and this should bring another
round of rain showers across the state as it approaches and moves
over the state. The timing of this upper level trough is uncertain
at this time, but it also does not appear to be tied to any arctic
air mass, so precipitation is expected to fall as rain through the
extended forecast period.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning FOR Arkansas-Bradley-
Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Woodruff.

&&

Aviation...CONDRY
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 14 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
411 AM CDT Sat Mar 27 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
411 AM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible over the much of the state
Saturday, some of which could be strong to severe. The highest
risk of severe storms will be over the southeastern half of
Arkansas, mainly from afternoon through the overnight hours.
Primary hazards will include very large hail and damaging winds
and a couple tornadoes. Additionally, heavy rainfall may pose a flash
flooding threat. Storms over the southeast will tend to form and
train over the same areas for last several hours. Rain in these
areas could become excessive with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Another round of thunderstorms will be possible for the region Tuesday
through Wednesday, however no organized severe weather is
anticipated at this time.

.Spotter Information Statement...

Spotter activation is not anticipated.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/46

In the hours before

Special weather statement, Mar 27, 6:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
600 PM CDT Sat Mar 27 2021

ARZ034-047-272345-
Monroe AR-Woodruff AR-
600 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODRUFF AND NORTH
CENTRAL MONROE COUNTIES UNTIL 645 PM CDT...

At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near
Des Arc, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hunter...                         Cotton Plant...
Becton...                         Wiville...
Howell...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3496 9130 3510 9132 3523 9114 3501 9112
TIME...MOT...LOC 2259Z 236DEG 24KT 3498 9139

Cooper
Local storm report, Mar 27, 6:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             GALLOWAY                34.78N  92.13W
03/27/2021  E1.75 INCH       PULASKI            AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100519

CAVANAUGH
Local storm report, Mar 27, 6:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
629 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             SOUTH BEND              34.84N  92.05W
03/27/2021  E1.50 INCH       LONOKE             AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100520

CAVANAUGH
Local storm report, Mar 27, 6:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GURDON                  33.92N  93.15W
03/27/2021  E0.75 INCH       CLARK              AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100521

CAVANAUGH
Local storm report, Mar 27, 6:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             GURDON                  33.92N  93.15W
03/27/2021  E1.00 INCH       CLARK              AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2100522

CAVANAUGH
Local storm report, Mar 27, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             SYLVANIA                34.97N  91.93W
03/27/2021  E1.75 INCH       LONOKE             AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK2100523

CAVANAUGH

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:00 AM CDTFlash Flood WatchLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 9 more24 hr
Mar 27, 4:06 PM CDTSevere Thunderstorm WarningLZKClark, Ouachita39 min
Mar 27, 4:37 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita38 min
Mar 27, 5:01 PM CDTSpecial Weather StatementLZKLonoke44 min
Mar 27, 5:08 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski37 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Mar 27, 5:15 PM CDTSpecial Weather StatementLZKWoodruff30 min
Mar 27, 5:20 PM CDTSpecial Weather StatementLZKDallas40 min
Mar 27, 5:21 PM CDTSevere Thunderstorm WarningLZKWoodruff24 min
Mar 27, 5:25 PM CDTSpecial Weather StatementLZKPrairie50 min
Mar 27, 5:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Mar 27, 5:30 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Mar 27, 5:37 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline53 min
Mar 27, 5:42 PM CDTSpecial Weather StatementLZKMarion48 min
Mar 27, 5:53 PM CDTSpecial Weather StatementLZKClark52 min
Mar 27, 5:53 PM CDTSpecial Weather StatementLZKGrant37 min
Mar 27, 5:56 PM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, Woodruff3 hr
Mar 27, 5:57 PM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff48 min
Mar 27, 6:00 PM CDTSpecial Weather StatementLZKWoodruff45 min
Mar 27, 6:02 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie43 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningLZKClark, Pike41 min
Mar 27, 6:09 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff51 min
Mar 27, 6:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White48 min
Mar 27, 6:24 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita51 min
Mar 27, 6:37 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie38 min
Mar 27, 6:42 PM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff37 min
Mar 27, 6:48 PM CDTTornado WarningLZKArkansas, Monroe, Prairie42 min
Mar 27, 6:50 PM CDTSevere Thunderstorm WarningLZKWhite40 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.